English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

G-biliaison of ladder pfaffian varieties

MPS-Authors
/persons/resource/persons235341

Gorla,  Elisa
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

gorla_g-biliasion_oa_2009.pdf
(Any fulltext), 286KB

Supplementary Material (public)
There is no public supplementary material available
Citation

De Negri, E., & Gorla, E. (2009). G-biliaison of ladder pfaffian varieties. Journal of Algebra, 321(9), 2637-2649. doi:10.1016/j.jalgebra.2008.12.026.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2718-6
Abstract
There is no abstract available